MAUDE Adverse Event Report: ARTHREX, INC. HEADED REAMER 6MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HEADED REAMER 6MM, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR
Model Number HEADED REAMER 6MM, CANNULATED
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the reference heats up when used.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.**(b)(6) 2025: the reamer is heating up because it is not sharp as a new one.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the edges of the flutes were damaged, showing nicks around them.The shaft has an abrasion mark on it.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is wear and tear damage incurred over repeated drilling usage in the field.

Brand Name
HEADED REAMER 6MM, CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21412175
Report Number1220246-2025-00552
Device Sequence Number21211955
Product Code LXH
UDI-Device Identifier00888867016620
UDI-Public00888867016620
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEADED REAMER 6MM, CANNULATED
Device Catalogue NumberAR-1406
Device Lot Number22325
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown